MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3535
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint Laxity (4526)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 4 years and 10 months post initial total knee arthroplasty (tka), the patient experienced pain in the operated knee.During examination, the patient had multidirectional instability of the knee.In radiological study, the image was compatible with polyethylene wear, wear of the patellar component, massive osteolysis in relation to the tibial component, and tests compatible with aseptic disimplantation.The patient had normal blood metal levels.It was further noted that the patient experienced significant disability and surgical revision was performed to avoid injury or permanent disability.No further information is available at this time.
 
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitants: (b)(6), 02-012-35-3509 logic tibia ps mod insrt sz 3.5 9mm; (b)(6), 200-02-32 three peg patella 32mm; (b)(6), 02-010-01-0235 - femur ps cem.Nº3.5 izq.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2025-00376.

Brand Name
OPTETRAK LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key21161427
Report Number1038671-2025-00268
Device Sequence Number8539150
Product Code JWH
UDI-Device Identifier10885862003997
UDI-Public10885862003997
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-45-3535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexUnknown